# SDR AALA202405309256

- Difficulty date: May 27, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 34,214 hours, 14,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 1000-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND GOUGE AFT OF RIGHT HAND AFT SERVICE DOOR BETWEEN BS 1000 TO 1016 AND STR 11R TO 12R. ACCOMPLISHED PERMINENT SKIN REPAIR. NO FURTHER DAMAGE NOTED. PER AARD 11-20-00.
